MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.Investigation summary: received one (1) used partial mc33213 smallbore pressure infusion (400 psig) ext set; lot #13848519, one (1) used partial mc33213 smallbore pressure infusion (400 psig) ext set; lot #14279809, one (1) used mc33213 smallbore pressure infusion (400 psig) ext set; lot #unknown, and one (1) used mc33213 smallbore pressure infusion (400 psig) ext set; lot #14371632.Lot #13848519 crack at the female luer r1-2361.Lot #14279809 crack at the female luer r1-2361.Unknown lot number crack at the female luer r1-2361.Lot #14371632 no defects or anomalies noted on the female luer or anywhere on the set.Each set was leak tested per product specifications.There was no leakage on the mc33213 lot #14371632.There was leakage on the other three (3) sets from the cracks on the female luers.The reported complaint can be confirmed on three (3) of the returned sets.The probable cause of the cracks and subsequent leakage is due to a material issue on a vendor supplied part.The provided lot numbers were reviewed; no nonconformities were identified that may have contributed to the reported complaint.Corrective and preventative actions are in process.
 
Event or Problem Description
Event occurred on an unspecified date regarding 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer where the report state "crack hub and leaking at the connection of the microclave to the extension set.Report captures 3 occurrences.There were unknown patient involvement and unknown adverse event.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22963454
Report Number9617594-2025-01793
Device Sequence Number18275065
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public00887709037519
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown